# SDR C1HA200396016

- Difficulty date: August 28, 2003
- Submitted: August 29, 2003
- Operation: Air carrier
- Aircraft: N696CA
- Make and model: Boeing 727-2J4
- Aircraft serial: 22574
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Chafed
- Location: Nlg Ww
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RED (NOSE GEAR) DISAGREEMENT LIGHT REMAINED ILLUMINATED AFTER RETRACTION IN MDJ. LIGHT EXTINGUISHED WHEN GEAR LEVER WAS PLACED TO OFF FOUND CHAFFED WIRE COMING FROM LOCK SWITCH, WIRE WAS RUBBING ON AFT WALL OF WHEEL WELL, REPAIRED AND SECURED WIRE. SYS CHECK GOOD IAW MM 32-61-71
